# SDR HALA2018021400041

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 26,757 hours, 63,124 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cotter Pin
- Condition: Out Of Position
- Location: Flap Drum
- Stage of operation: LD
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AT FLAP POSITION,  SLATS EXTENDED 8, FLAPS 13,  RECEIVED A DISAGREE 3, & 4 ALERT.  DURING TROUBLESHOOTING,  FOUND NO CABLE MOVEMENT WHEN SELECTING FLAPS 0 TO 13.  FOUND A COTTER KEY ON K-2 DRUM BINDING ON CABLE GUIDE. REPOSITION COTTER KEY. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
